# SDR DALA2020021101095

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,396 hours, 29,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Damaged
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 AT ARRIVAL L-1 DOOR GIRT BAR LACKS SEPARATED FROM GIRT BAR. CORRECTIVE ACTION: DISACRMED L-1 DOOR SLIDE AND L-1 DOOR ASSIST BOTTLE FOR MTC. REPLACED GIR BAR LOCKS FOR L-1 DOOR SLIDE REF B757 AMDS WORK CARD DOOR ARMS AND DISARMS NORMAL. REMOVED L1 DOOR SIDE BOTTLE PIN AND STOWED. REMOVED L-1 DOOR ASSIST BOTTLE PIN. RII COMPLETE. (6446594)
